MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6)2025 to treat back pain.The system was activated on (b)(6)2025 with no complaints.Approximately 2 weeks after activation the patient was seen in the clinic for reprogramming to optimize therapy due to reduced response to the stimulation.Over the course of the following month the patient reported ongoing reduced efficacy of the system despite multiple reprogramming sessions, eventually reporting no therapy being received at all.Xray imaging was performed on (b)(6)2025 and confirmed one lead had migrated away from the intended nerve target, leading to the loss of therapy.A revision procedure was performed on (b)(6)2025 to remove the migrated lead and place a new lead back at the nerve target.
 
Additional Manufacturer Narrative
The tissue quality at the lead implant location is reported to be good and the leads were sutured in place at the time of implant with no notable complications reported from the procedure itself.The patient is reported to be highly physically active and it is suspected that there was a premature return to normal daily activities rather than allowing for the leads to fully scar into place.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23275718
Report Number3015425075-2025-00298
Device Sequence Number18322354
Product Code GZF
UDI-Device Identifier00812537037202
UDI-Public(01)00812537037202(11)250423(17)280423(10)9459006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72001
Device Catalogue Number772001
Device Lot Number9459006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown